# SDR CAL960005

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AL
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MEX - FLT 0789 - FLIGHT CREW RECEIVED HYDRAULIC A-SYSTEM LOW QUANTITY INDICATION WHILE EN ROUTE FROM IAH TO ACA.  THE AIRCRAFT WAS DIVERTED TO MEX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-HYDRAULIC SYSTEM ELECTRIC MOTOR DRIVEN PUMP ACOUSTIC FILTER LEAKING.  THE FILTER AND PACKING WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (X)
